# SDR REXA2016010900024

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,271 hours, 20,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR IS DIFFICULT TO CLOSE.  UNABLE TO LOWER HANDLE WITHOUT EXCESSIVE FORCE TO LATCH CLOSED.  R & R PAX DOOR VENT FLAP ICE BREAKER CABLE IAW AMM 52-11-15.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
